Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Compact abelian transformation groups


Author: L. N. Mann
Journal: Trans. Amer. Math. Soc. 99 (1961), 41-59
MSC: Primary 54.00
DOI: https://doi.org/10.1090/S0002-9947-1961-0120629-8
MathSciNet review: 0120629
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Eilenberg and N. Steenrod, Foundations of algebraic topology, Princeton, N. J., Princeton University Press, 1952. MR 0050886 (14:398b)
  • [2] E. E. Floyd, On periodic maps and the Euler characteristics of associated spaces, Trans. Amer. Math. Soc. vol. 72 (1952) pp. 138-147. MR 0046039 (13:673f)
  • [3] -, Closed coverings in Čech homology theory, Trans. Amer. Math. Soc. vol. 84 (1957) pp. 319-337. MR 0087100 (19:301g)
  • [4] -, Orbits of torus groups operating on manifolds, Ann. of Math. vol. 65 (1957) pp. 505-512. MR 0087038 (19:292a)
  • [5] -, Fixed point sets of compact abelian Lie groups of transformations, Ann. of Math. vol. 66 (1957) pp. 30-35. MR 0088733 (19:571e)
  • [6] L. N. Mann, Compact abelian transformation groups, Dissertation, University of Pennsylvania, 1959.
  • [7] D. Montgomery and L. Zippin, Topological transformation groups, New York-London, Interscience Publishers, 1955. MR 0073104 (17:383b)
  • [8] G. D. Mostow, On a conjecture of Montgomery, Ann. of Math. vol. 65 (1957) pp. 513-516. MR 0087039 (19:292b)
  • [9] P. A. Smith, Transformations of finite period, Ann. of Math. vol. 39 (1938) pp. 127-164. MR 1503393
  • [10] -, Transformations of finite period. II, Ann. of Math. vol. 40 (1939) pp. 690-711. MR 0000177 (1:30c)
  • [11] -, Fixed points of periodic transformations, Appendix B in Lefschetz, Algebraic topology, Amer. Math. Soc. Colloquium Publications, Vol. 27, New York, 1942.
  • [12] C. T. Yang, Transformation groups on a homological manifold, Trans. Amer. Math. Soc. vol. 87 (1958) pp. 261-283. MR 0100271 (20:6704)
  • [13] -, p-adic transformation groups, Michigan Math. J. vol. 7 (1960) pp. 201-218. MR 0120310 (22:11065)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.00

Retrieve articles in all journals with MSC: 54.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1961-0120629-8
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society